# SDR 99ZZZX907

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR INTERMITTENT.  WORKS FOR SOME TIME, THEN SPINS OUT OF CONTROL.  REMOVED AND REPLACED.
